# SDR UIEA2017122802441

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,321 hours, 18,295 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING START.  APU STARTED ON FIRST ATTEMPT, PERFORMED APU BITE IAW FIM 49-11-00, NO FAULTS NOTED , APU OPS CHECK GOOD I.A.W AMM 49-11-00.
